MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15282-VSP
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that 08 nov 2023, the doctor found the luer hub/fitting has a crack.It was identified during use on the patient.
 
Additional Manufacturer Narrative
(b)(4).The report of a cracked luer hub was confirmed through complaint investigation.Visual analysis revealed that the blue venous luer hub contained a crack and signs of scratches on the threads.The appearance of the damage is consistent with overtightening or repeated tightening of the hubs.Functional testing revealed that water leaked from the cracks when flushing.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "on (b)(6) 2023, the doctor found the luer hub/fitting has a crack.It was identified during use on the patient.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18254667
Report Number9680794-2023-00940
Device Sequence Number6644669
Product Code MSD
UDI-Device Identifier00801902096388
UDI-Public00801902096388
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2025
Device Catalogue NumberCS-15282-VSP
Device Lot Number13F22E0091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown